# SDR SWAA011699

- Difficulty date: June 9, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 24,608 hours, 22,090 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Part number: 6549488
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND RH MLG WALKING BEAM SUPPORT FITTING CORRODED.                          R&R MLG SUPPORT FITTING PER ALM WORK CARD 3371.
